Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Urgent!! I need help!!

My SO was looking after our son while I took a nap. Our son has a cold and a fever so he gave him some Tylenol. He gave him double the dose though! Our son weighs 18lbs and his dose is .8 but my SO gave him 1.6. Will my son be ok?

Answer Question
 
BabyBreyen

Asked by BabyBreyen at 4:07 PM on Nov. 16, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (6)
  • I really think he will be fine. Keep a close eye on him. But call the ped. if you need professional reassurance. But IMO, he will be fine.
    momof2boys423

    Answer by momof2boys423 at 4:09 PM on Nov. 16, 2008

  • Call poison control!

    Anonymous

    Answer by Anonymous at 4:10 PM on Nov. 16, 2008

  • i would call poison control to be safe. With little babies you can never be too safe.
    powellspianist

    Answer by powellspianist at 4:14 PM on Nov. 16, 2008

  • 1-800-222-1222 Poison Control will give you a proper answer, not a fellow mom best guess!
    kaycee14

    Answer by kaycee14 at 4:15 PM on Nov. 16, 2008

  • From what my peds dr states since my baby was about 19lbs last visit we can up her dose on tylenol which would be 0.8 + 0.4 which would be 1.2. You can try calling your peds and see if they have a afterhours service.
    dolfinfan23

    Answer by dolfinfan23 at 5:04 PM on Nov. 16, 2008

  • That dose isn't too bad. A child can have 10-15 mg/kg so his dose would be 0.8-1.2 ml of infant drops.... and a one time dose like that won't hurt him.
    Teach daddy how to dose the medicine though :)
    AmiJanell

    Answer by AmiJanell at 12:46 AM on Nov. 17, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN